# SDR SWIA2017091943768

- Difficulty date: July 31, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 29,962 hours, 29,432 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP LOWER SKIN HAS THREE DENTS ALONG INBOARD EDGE MEASURING .027 INCH DEEP, .072 INCH DEEP AND .041 INCH DEEP.  REPAIRED IAW REO.
